# SDR ASAA2022041738057

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737
- Aircraft serial: 60580
- Aircraft time: 26,145 hours, 8,120 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: 56100025
- Part serial: 19105H0024
- Condition: Failed
- Location: Cockpit
- Part time: 8,949 hours, 2,582 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON APPROACH THE LEFT SIDE WINDOW OVHT ILLUMINATED RAN QRH AND ILLUMINATED AGAIN. GROUNDED - YES. REMOVED AND REPLACED LEFT SLIDING WINDOW PER B737-900 AMM 56-12-11-000-801, OPS CHECK NORMAL.
